# SDR MALA000338

- Difficulty date: May 17, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N521XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2346
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Condition: Unlatched
- Location: Exhaust Cone
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EXHAUST CONE LATCH CAME OPEN IN FLIGHT.  MX FOUND LATCH NR 2 JET PIPE PARTIALLY DEPLOYED.  ADJUSTED JET PIPE LATCHES.  SECURITY CHECKS GOOD.
